# SDR DALA2021040602031

- Difficulty date: March 30, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 73,535 hours, 27,708 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Contaminated
- Location: R3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 5642 3R DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS. DOOR ARM CHECKS GOOD.
